American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(65.66) AND publication=(mcom)
Sort order: Date
Format: Standard display

  
Results: 1 to 21 of 21 found      Go to page: 1

[1] James H. Bramble and Miloš Zlámal. Triangular elements in the finite element method . Math. Comp. 24 (1970) 809-820. MR 0282540.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[2] J. H. Bramble, B. E. Hubbard and Vidar Thomée. Convergence estimates for essentially positive type discrete Dirichlet problems . Math. Comp. 23 (1969) 695-709. MR 0266444.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[3] David W. Kammler. Numerical solution of the Dirichlet problem for systems of circular conductors between parallel ground lines . Math. Comp. 23 (1969) 29-36. MR 0238502.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] Fred W. Dorr. Remarks on the iterative solution of the Neumann problem on a rectangle by successive line over-relaxation . Math. Comp. 23 (1969) 177-179. MR 0239771.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] V. Thuraisamy. Approximate solutions for mixed boundary value problems by finite-difference methods . Math. Comp. 23 (1969) 373-386. MR 0242390.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] V. Thuraisamy. Monotone type discrete analogue for the mixed boundary value problem. . Math. Comp. 23 (1969) 387-394. MR 0242391.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] Neil M. Wigley. On a method to subtract off a singularity at a corner for the Dirichlet or Neumann problem . Math. Comp. 23 (1969) 395-401. MR 0245223.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] Blair K. Swartz. Explicit $O(h\sp{2})$ bounds on the eigenvalues of the half-$L$ . Math. Comp. 22 (1968) 40-59. MR 0223112.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] Pierre Jamet. Finite difference methods for the computation of the ``Poisson kernel'' of elliptic operators . Math. Comp. 22 (1968) 477-488. MR 0250499.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] Dale U. von Rosenberg. Numerical solution for flux components in potential flow . Math. Comp. 21 (1967) 620-628. MR 0221774.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[11] R. Bruce Simpson. A fundamental solution for a biharmonic finite-difference operator . Math. Comp. 21 (1967) 321-339. MR 0226880.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[12] John Gary. On convergence rates for line overrelaxation . Math. Comp. 21 (1967) 220-223. MR 0223111.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[13] Moshe Mangad. Bounds for the two-dimensional discrete harmonic Green's function . Math. Comp. 20 (1966) 60-67. MR 0198701.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[14] Olof B. Widlund. On the rate of convergence of an alternating direction implicit method in a noncommutative case . Math. Comp. 20 (1966) 500-515. MR 0231551.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[15] R. B. Kellogg and J. Spanier. On optimal alternating direction parameters for singular matrices . Math. Comp. 19 (1965) 448-452. MR 0184442.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[16] A. K. Rigler. Estimation of the successive over-relaxation factor . Math. Comp. 19 (1965) 302-307. MR 0181122.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[17] A. K. Aziz and B. E. Hubbard. Bounds on the truncation error by finite differences for the Goursat problem . Math. Comp. 18 (1964) 19-35. MR 0160337.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[18] James H. Bramble. Fourth-order finite difference analogues of the Dirichlet problem for Poisson's equation in three and four dimensions . Math. Comp. 17 (1963) 217-222. MR 0160338.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[19] Milton Lees. A note on the convergence of alternating direction methods . Math. Comp. 16 (1962) 70-75. MR 0136527.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[20] G. J. Habetler and E. L. Wachspress. Symmetric successive overrelaxation in solving diffusion difference equations . Math. Comp. 15 (1961) 356-362. MR 0129139.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[21] J. W. Cooley. An improved eigenvalue corrector formula for solving the Schr\"odinger equation for central fields . Math. Comp. 15 (1961) 363-374. MR 0129566.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 21 of 21 found      Go to page: 1